An asymptotic confidence region for the ed100p from the logistic response surface for a combination of agents

Walter H. Carter, Vernon Chinchilli, John D. Wilson, Eleanor D. Campbell, Fay K. Kessler, Richard A. Carchman

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)124-128
Number of pages5
JournalAmerican Statistician
Issue number2
StatePublished - May 1986

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this